# SDR DALA2021122908130

- Difficulty date: July 6, 2017
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 51,125 hours, 34,911 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1076-1087
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS WERE NOTED ON THE FUSELAGE SKIN, BETWEEN 1076 AND 1087, L-14L. ER/A 559501-14 SECTION I REPAIR WAS ACCOMPLISHED. FOLLOW ON ACTION FOR SECTION II IS REQUIRED. ACCOMPLISH ER/A 559501-14 SECTION II INSPECTION AT C-CHECK INTERVALS FROM SECTION I, NOT TO EXCEED 24 MONTH INTERVALS. FOLLOW ON ACTION IS REQUIRED. ASSOCIATED ER/A 95-559501 ADDED FOR AC 9549. **REDEFERRED LOG TO QC, ESTAB MON INSP **20-0553-8-6826 S/N 09549 REP. C/W DECAL CONDITIONAL INSPECTION, FOUND GOOD. NO FURTHER DEFFECT NOTED. ITEM 5 SHOULD STATE REF ERA 559501-14 REV ORIG SECT 2. C/W ER/A 559501-14 SECTION II INSPECTION . C/W DECAL CONDITIONAL INSPECTION, FOUND GOOD. NO FURTHER DEFECT NOTED. (LP #0104508)
